# SDR REXA2016111602322

- Difficulty date: November 16, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 684ET IS CHAFED ON THE TOP.  REPLACED  IAW SRM 51-12-00-001-001-A01, 51-40-11-001-001-A01 AND 51-25-16-001-001-A01.                       
"
